# SDR SWAA2012121810777

- Difficulty date: November 20, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545805
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT RIGHT SIDE OF THE NLG W/W AROUND FASTENER HEAD AT WL 169.1 AND BS 233.7+1.  REPAIRED WEB IAW SRM.
